MAUDE Adverse Event Report: Wilson-Cook Medical Inc FUSION WIRE GUIDE LOCKING DEVICE; Endoscopic Guidewire, gastroenterology-urology

Wilson-Cook Medical Inc FUSION WIRE GUIDE LOCKING DEVICE; Endoscopic Guidewire, gastroenterology-urology
Model Number G31522
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook fusion wire guide locking device.It was initially reported that there was a product failure.There was no reportable information at this time.On 21 jul 2026 additional information was received stating that when securing the wire guide, one of the arms of the device broke.Then they use another wire guide locking device."[unable to lock wire guide]".A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Continued e1 phone number: (b)(6).Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device photos provided are associated with the first report (cook reference (b)(4)) and second report (cook reference (b)(4)), as they are labeled "device 1" and "device 2," and are therefore not associated with this record.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all fusion wire guide locking devices are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
FUSION WIRE GUIDE LOCKING DEVICE
Common Device Name
Endoscopic Guidewire, gastroenterology-urology
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
+1(336)744-0157
MDR Report Key50280010
Report Number1037905-2026-00427
Device Sequence Number13204371
Product Code OCY
UDI-Device Identifier00827002315228
UDI-Public(01)00827002315228(17)290306(10)W5013167
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31522
Device Catalogue NumberFS-WL-O-S
Device Lot NumberW5013167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Olympus Scope, Unknown Model
Patient SexUnknown